For the past week I have felt myself CRASHING and feeling all the physical pain and mental anguish that comes with it. I put 2 Liboderm patches on my aching shoulders, took an extra prozac,an extra Lortab with a Soma, and smoked one half of a joint (that I had stashed away). Now I feel guilty and scared. Do you think that my addiction to drugs is showing it's ugly face again? or am I just paranoid?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...